# SDR DXTA2021111852110

- Difficulty date: November 17, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N214QS
- Make and model: Cndair CL600*
- Aircraft serial: 6072
- Aircraft time: 4,953 hours, 2,787 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pulley
- Part number: K604319047
- Condition: Broken
- Location: Zone 800
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR MOTOR STOPPED WHEN DOOR CAME UP 6 INCHES. TRIED MANUALLY CLOSING THE DOOR BUT THE CABLE WOULD NOT RETRACT INTO DOOR AND CAME OFF TOP PULLY. IT HAS COME OFF THE BOTTOM PULLY TOO MAKING ADDITIONAL ATTEMPT TO TROUBLESHOOT.(PRE-FLIGHT) // SIGNOFF// REMOVED DAMAGED LOWER AFF MAIN ENTRY DOOR CABLE PULLEY ASSY PN K604-31904-7 NSN AND INSTALLED CUSTOMER SUPPLIED NEW PULLY ASSY PN 604-31904-7 NSN. PERFORMED OPS CHECKS WITH NO DEFECTS NOTED.ALL WORK PERFORMED IN ACCORDANCE WITH CL650 AMM 52-11-19
